# SDR REXA2020100700694

- Difficulty date: September 16, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 19,630 hours, 15,566 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Drain
- Part number: SH670318221
- Condition: Corroded
- Location: Bs 319-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED AT STR 21L BETWEEN FS 319.70 AND FS 333.00.  REMOVED 1EA CORRODED BACK UP SILL.  LOCATED, DRILLED, AND INSTALLED 1EA NEW BAUR UP SILL P/N SH670-31822-1, IAW CRJ 900 SRM 51-40-06-001-001- A01, 51-40-11-001-001-A01, 51-42-21-001-001-A01, AND 51-42-06-001-001- A01 AT STR 21L BETWEEN FS 319-FS 333.
